Friday, November 22, 2013

Blagh Steriods

upload 

Thankfully I don't need to take any more of these right now, they taste horrible :/ A few days ago I started having problems with my right leg, pins and needles feeling, major drop foot and then it just got worse to the point I could not walk at all. That was fun :p

So 3 days of steroids to try to help and an appointment with neurology on Tuesday. Probably if they don't think this round of steroids has done enough, they will either increase the dose or put me on IV steroids.  This course of steroids has done a bit, but its still very hard to walk around and steps are dangerous more then they usually are :p

I don't sleep when I take steroids, I was given sleeping pills but they don't seem to be helping, the lack of sleep would be great if I could actually walk around. Would get lots of house work done :p

1 comment:

2paw said...

Bah humbug. I sometimes think the side effects are worse than the original cause. Feel well soon.